Schizophrenia.com

Anyone else feel dehydrated or thirsty all the time?

I’m now on:
Seroquel
Klonopin
Lamcital
Wellbutrin

I was always pretty thirsty before but now I am always thirsty and feel dehydrated. I wake up 2-3 times per night and have to drink as much water as I can out of my 64oz water bottle just to make it through the night.

I have two 64oz water bottles and I drink like 3-4 a day easy. Anyone else have this problem? I’m going to talk to my psychiatrist in two days about it.

Diabetes causes you to be thirsty, and I guess medications can too. Best to talk to a doctor about it. I’ve gotten better about being thirsty and peeing all the time after switching to Abilify.

It is the medications for me. I have had chronic constipation which I’m going to a gastroenterologist next week for finally, and then going to talk to my psych about the dehydration. All the meds are seriously messing me up in that regard.

1 Like

while saying that, I’ve got to work around the side effects as obviously I am not going stop taking my meds. But yeah this really really sucks bad.

Yes, I am on Risperdal 4mg, wake up everynight with a dry throat. Maybe I am developping Diabetes.

It’s more likely a side effect of the med unless you have other reasons to believe you are pre-diabetic.

2 Likes

Do you know for sure? Did you have a recent blood test?

I had this when I went over 600mg of seroquel. It could be that or one of your other meds.

1 Like

I’m on zyprexa and have been more thirsty after i started medicating. I noticed that the severity of thirst depends on what dose of medication i take. When I was on 20mg I would have like a desert mouth all the time and felt very thirsty.

Now I’m on 5mg. I still get thirsty at night and need a glass of water on my nightstand. I coincidentaly also noticed that days I have skipped medication for whatever reason I am not thirsty at night and could sleep through the night whitout getting thirsty.

I doubt diabetes is a factor in my case.

2 Likes

yeah it happened when I went from 600mg to 700mg seroquel, and then up to 800mg. I’ve been on a stool softener for a while but it stopped working.

Yes I get blood tests every other month and there’s nothing to point to any issues with my blood work.

1 Like

You better get it checked out, drinking too much puts it’s strain on the body, at least long term.

1 Like

That sounds like the issue to be honest.

1 Like

Thanks for your insight with seroquel. I think so as well.

1 Like

Seroquel may do that.i m always thirsty at seroquel.and seroquel also may cause constipation.

1 Like